Alert archive / Texas / Small Craft Advisories in 2014
Small Craft Advisory 39, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 4, 2014, 3:37 AM CDT. It took effect at Apr 4, 2014, 10:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2014, 3:37 AM CDT (08:37 UTC)
- In effect from
- Apr 4, 2014, 10:00 AM CDT
- Expired
- Apr 4, 2014, 4:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
450 WHUS74 KBRO 040837 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 337 AM CDT FRI APR 4 2014 ...NORTHEAST WINDS WILL INCREASE TODAY... .A COLD FRONT MOVING THROUGH THIS MORNING WILL BRING NORTHEAST WINDS SUFFICIENT FOR A BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS ON THE GULF THROUGH THIS AFTERNOON. GMZ150-155-170-175-041700- /O.NEW.KBRO.SC.Y.0039.140404T1500Z-140404T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 337 AM CDT FRI APR 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: NORTHEAST 20 KNOTS. FOUR TO SIX FEET NEAR SHORE AND FIVE TO SEVEN FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
458 WHUS74 KBRO 041714 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1214 PM CDT FRI APR 4 2014 ...STRONG NORTH TO NORTHEAST WINDS OVER THE LOWER TEXAS COASTAL WATERS... .STRONG NORTH TO NORTHEAST WINDS IN THE WAKE OF A COLD FRONT WILL PRODUCE A BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS ON THE LAGUNA MADRE AND THE GULF WATERS THIS AFTERNOON. GMZ130-132-135-042100- /O.NEW.KBRO.SI.Y.0030.140404T1714Z-140404T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1214 PM CDT FRI APR 4 2014 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS EARLY THIS AFTERNOON. BAY WATERS WILL BE CHOPPY TO ROUGH AS A RESULT. CONDITIONS WILL IMPROVE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-042100- /O.CON.KBRO.SC.Y.0039.000000T0000Z-140404T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1214 PM CDT FRI APR 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: NORTHEAST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS. SEAS OF 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
310 WHUS74 KBRO 042129 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 429 PM CDT FRI APR 4 2014 ...HAZARDOUS GULF CONDITIONS CONTINUING THIS EVENING... .STRONG NORTHEAST WINDS SPREADING OVER THE REGION IN THE WAKE OF A COLD FRONTAL PASSAGE THAT OCCURRED EARLIER WILL MAINTAIN ELEVATED AND HAZARDOUS GULF SWELLS INTO THE EVENING HOURS ACROSS THE LOWER TEXAS GULF WATERS. THE WINDS AND SEAS WILL START TO DIMINISH LATER TONIGHT ALLOWING THE MARINE CONDITIONS TO IMPROVE STEADILY THROUGH EARLY SATURDAY MORNING. THE NORTHEAST WINDS ACROSS THE LAGUNA MADRE ARE STARTING TO DIMINISH WHICH ARE ALLOWING CONDITIONS TO IMPROVE SLOWLY THERE. GMZ150-155-170-175-050500- /O.EXP.KBRO.SC.Y.0039.000000T0000Z-140404T2100Z/ /O.NEW.KBRO.SC.Y.0040.140404T2129Z-140405T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 429 PM CDT FRI APR 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. * WINDS AND WAVES: NORTHEAST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS WILL CONTINUE THROUGH THE EVENING HOURS. SEAS OF 5 TO 7 FEET WILL PREVAIL ACROSS THE NEAR SHORE WATERS AND FROM 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-042230- /O.EXP.KBRO.SI.Y.0030.000000T0000Z-140404T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 429 PM CDT FRI APR 4 2014 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 12:02 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Apr 4, 12:02 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1202 AM CDT FRI APR 4 2014 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...LOW CEILINGS WILL BE THE RULE THIS MORNING. IR SATELLITE SHOWS LOW CLOUDS MOVING INLAND TO THE MID VALLEY WITH IFR AT BRO AND MVFR CEILINGS AT HRL AND MFE HEADING LOWER. PATCHY FOG IS ALSO INDICATED NEAR THE COAST. A SWITCH TO LIGHT TO MDT NORTH TO NORTHEAST WINDS WITH THE ARRIVAL OF A FRONT AROUND DAWN WILL RESULT IN SOME IMPROVEMENT...BUT LOW OVC WILL PERSIST FOR MUCH OF THE DAY. && .PREV DISCUSSION... /ISSUED 621 PM CDT THU APR 3 2014/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...THE PREVIOUS SET OF TAFS WAS LEFT INTACT WITH CHANGES ONLY TO INITIAL CONDITIONS. VFR CONDITIONS RIGHT NOW WILL GRADUALLY BE REPLACED BY MVFR AND EVENTUALLY IFR CONDITIONS OVERNIGHT AS DIMINISHING WINDS ALLOW FOR THE FORMATION OF LIGHT FOG AND LOW CEILINGS IN ADVANCE OF THE PRE-SUNRISE FRIDAY MORNING PASSAGE OF A COLD FRONT. NOT MUCH IMPROVEMENT IN CONDITIONS IS EXPECTED IN THE WAKE OF THE FRONT FOR FRIDAY...HOWEVER CEILINGS MAY BE A LITTLE HIGHER THAN ANTICIPATED...AND THIS TREND MAY HAVE TO BE BUILT INTO THE NEXT TAF ISSUANCE LATER TONIGHT. PREV DISCUSSION... /ISSUED 119 PM CDT THU APR 3 2014/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE LOWER TEXAS COAST THIS AFTERNOON BUT THE CLOUDS ACROSS THE EASTERN HALF OF THE CWA HAVE KEPT THE STRONGER WINDS ALOFT FROM COMPLETELY MIXING DOWN. A SURFACE TROUGH AND DRYLINE WILL MOVE INTO SOUTHWEST TEXAS LATE THIS AFTERNOON INTO THIS EVENING BEFORE A WEAK COLD FRONT ARRIVES LATE TONIGHT INTO EARLY FRI MORNING. CLOUD COVER THIS AFTERNOON AND SOUTH RATHER THAN SOUTHWEST WINDS HAVE INHIBITED THE HEAT SPIKE THAT WAS EXPECTED TODAY BUT THE UPPER PORTIONS OF THE RIO GRANDE VALLEY COULD STILL SEE TEMPERATURES REACH THE 90S BEFORE THIS EVENING. WILL WAIT FOR THE FRONT TO ARRIVE ACROSS THE RIO GRANDE PLAINS TONIGHT TO ERODE THE STRONG LOW LEVEL THERMAL INVERSION WHICH IS KEEPING A STRONG LID ON CONVECTION ACROSS THE AREA. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ACROSS THE CWA FRIDAY WITH THE FRONT MOVING THROUGH THE RIO GRANDE VALLEY. RAIN CHANCES WILL DIMINISH WEST TO EAST FRI AFTERNOON INTO FRI EVENING BEFORE ELEVATED CONVECTION DEVELOPS FRI NIGHT AS LOW PRESSURE DEVELOPS OFFSHORE THE LOWER TEXAS ALONG THE WEAK FRONTAL BOUNDARY DRAPED ACROSS THE NORTHWEST GULF OF MEXICO. THE NAM AND GFS CONTINUE TO BE FAIRLY CONSISTENT ON TEMPERATURES SO WILL CONTINUE TO GO WITH A BLEND OF ADJUSTED MET/MAV MOS GUIDANCE TONIGHT THROUGH FRI NIGHT. LONG TERM /SATURDAY THROUGH THURSDAY/... WITH DIVERGENCE FROM THE RIGHT REAR QUADRANT OF A JET MAXIMUM EXTENDING FROM NORTHERN MEXICO TO GEORGIA AND A BROADLY DIFFLUENT MID AND UPPER LEVEL FLOW COASTAL TROUGHING IS FORECAST TO PERSIST SATURDAY MORNING INTO SATURDAY NIGHT. OVERCAST SKIES AND SPOTTY RAIN SHOWERS/DRIZZLE IS EXPECTED THROUGH THE DAY WITH MAX TEMPERATURES HELD INTO THE MID TO UPPER 70S AMID EASTERLY SURFACE WINDS. ON SUNDAY THE UPPER TROUGH AXIS SHIFTS CLOSER TO THE REGION AND A MORE CLOSED SURFACE LOW PRESSURE SYSTEM FORMS TO OUR SOUTH. THIS SPREADS A BIT OF A PRESSURE COL/TROUGH ACROSS THE AREA WITH GENERALLY LIGHT WIND SPEEDS...OUT OF THE SOUTHEAST IN THE SOUTHEASTERN PART OF THE AREA AND NORTHWEST IN THE NORTHWESTERN PORTION OF THE AREA. CONTINUED 20 TO 30 PCT POPS AS INHERITED WITH A SLIGHT CHANCE OF THUNDER AFTER SUNRISE SUNDAY. EARLIER IN THE DAY LOW LEVEL MOISTURE ON 850MB SOUTHEASTERLIES SHOULD INCREASE ENOUGH TO PROVIDE SOME MARGINAL INSTABILITY BEFORE CONVERGENCE INCREASES AS NORTHWESTERLY WINDS BUILD THROUGH THE DAY. BY AFTERNOON HOWEVER 850MB WINDS SHIFT NORTHWEST AND THE LOWER HALF OF THE ATMOSPHERE DRIES OUT QUICKLY PUTTING AND END TO RAIN CHANCES. DRIER AIR AND REDUCED CLOUD COVER SHOULD ALLOW TEMPERATURES TO WARM UP INTO THE MID TO UPPER 80S. THE MAIN UPPER TROUGH AXIS BEGINS TO ROTATE THROUGH TO THE NORTH MONDAY INTO TUESDAY AND THIS SENDS A SURGE OF NORTHWESTERLY LOWER LEVEL WINDS INTO THE REGION THAT USHERS IN MUCH DRIER AIR. 850MB WINDS IN THE 25 TO 35 KNOT RANGE SUGGEST PRETTY BREEZY CONDITIONS ON MONDAY AND TUESDAY WITH DEWPOINTS AND RELATIVE HUMIDITY DROPPING OFF SHARPLY. HIGHS MONDAY LOOK TO THE LOW TO MID 90S AND MAY REMAIN THAT WARM THROUGH TUESDAY AS WELL WITH THICKNESS VALUES INCREASING AMID STRONG CONVERGENCE ALOFT AS RIDGING FILLS IN BEHIND THE WEEKEND TROUGH. WEDNESDAY INTO THURSDAY SURFACE RIDGING SETS UP MORE FIRMLY OVER THE NORTH CENTRAL GULF OF MEXICO AND WE RETURN TO A MORE MOIST SOUTHEASTERLY LOW LEVEL FLOW WITH A LESS INTENSE OVERALL PRESSURE GRADIENT. HUMIDITY VALUES WILL SLOWLY INCREASE WITH DEWPOINTS RISING AGAIN INTO THE 50S AND 60S BY WEDNESDAY AFTERNOON. THE MOISTURE WILL REMAIN SHALLOW HOWEVER WITH A GENERALLY SUBSIDENT UPPER PATTERN AND NO RAIN IS FORECAST. MARINE... TONIGHT THROUGH FRIDAY NIGHT...SEAS WERE NEAR 4 FEET WITH SOUTHEAST WINDS NEAR 14 KNOTS AT BUOY020 EARLY THIS AFTERNOON. MODERATE SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TONIGHT BEFORE A WEAK COLD FRONT MOVES THROUGH THE LOWER TEXAS COAST FRIDAY MORNING. WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE IN THE WAKE OF THE FRONT FRI AFTERNOON. SMALL CRAFT ADVISORIES MAY BE BRIEFLY NEEDED FOR THE OFFSHORE WATERS FRIDAY. WINDS AND SEAS WILL DIMINISH FRI NIGHT AS THE PRESSURE GRADIENT RELAXES SOMEWHAT ACROSS THE WESTERN GULF OF MEXICO. SATURDAY THROUGH MONDAY... GENERALLY FAVORABLE MARINE CONDITIONS ARE FORECAST ON SATURDAY...WITH THE ONLY EXCEPTION BEING THE POSSIBILITY OF FOG AND ISOLATED SHOWERS AMID LIGHT TO MODERATE EAST WINDS AND LOW TO MODERATE SEAS. FAVORABLE CONDITIONS ARE FORECAST TO STAY IN PLACE THROUGH SUNDAY. SUNDAY NIGHT A FRONT PUSHES IN FROM THE NORTHWEST WITH NORTHWEST WINDS INCREASING AND APPROACHING OR EXCEEDING SMALL CRAFT ADVISORY LEVELS BY MONDAY MORNING WITH SEAS BECOMING MODERATE TO ROUGH. FIRE WEATHER... RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP SHARPLY THROUGH THE DAY ON MONDAY AMID GUSTY NORTHWEST WINDS. THESE CONDITIONS ARE EXPECTED TO GENERALLY PERSIST THROUGH TUESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE BOTH MONDAY AND TUESDAY AFTERNOON. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 54/55
Hazardous weather outlook, Apr 3, 4:00 PM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 400 PM CDT THU APR 3 2014 TXZ248>257-041100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 400 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES FRIDAY AND SATURDAY...AND AGAIN ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-041100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 400 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED ALONG THE LOWER TEXAS COAST MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 6:37 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg | 53 min |
| Apr 4, 6:56 AM CDT | Areal Flood Advisory | BRO | Jim Hogg | 64 min |
| Apr 4, 7:12 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 33 min |
| Apr 4, 12:14 PM CDT | Small Craft Advisory for Winds | BRO | 4 hr | |
| Apr 4, 4:29 PM CDT | Small Craft Advisory | BRO | 5 hr |
Nearby
Small Craft Advisories in Texas, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.